# SDR GTIA2017091502170

- Difficulty date: September 15, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N663NK
- Make and model: Airbus A320-232
- Aircraft serial: 6994
- Aircraft time: 5,961 hours, 2,616 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240006
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RON CHECK FOUND L1 PAX DOOR ASSIST BOTTLE BELOW RON LIMITS. SERVICE L1 PAX DOOR ASSIST BOTTLE IAW AMM 52-10-00
